Translator Disclaimer
October, 2011 On the indecomposable modules in almost cyclic coherent Auslander-Reiten components
Piotr MALICKI, Andrzej SKOWROŃSKI
J. Math. Soc. Japan 63(4): 1121-1154 (October, 2011). DOI: 10.2969/jmsj/06341121

Abstract

We establish an inequality between the dimensions of the endomorphism and extension spaces of the indecomposable modules in generalized standard almost cyclic coherent components of the Auslander-Reiten quivers of finite dimensional algebras over an arbitrary base field. As an application we provide a homological characterization, involving the Euler quadratic form, of the tame algebras with separating families of almost cyclic coherent Auslander-Reiten components.

Citation

Download Citation

Piotr MALICKI. Andrzej SKOWROŃSKI. "On the indecomposable modules in almost cyclic coherent Auslander-Reiten components." J. Math. Soc. Japan 63 (4) 1121 - 1154, October, 2011. https://doi.org/10.2969/jmsj/06341121

Information

Published: October, 2011
First available in Project Euclid: 27 October 2011

zbMATH: 1260.16013
MathSciNet: MR2855809
Digital Object Identifier: 10.2969/jmsj/06341121

Subjects:
Primary: 16G10, 16G70
Secondary: 16E30, 16G60

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.63 • No. 4 • October, 2011
Back to Top